MathSciNet Relay Station
MathSciNet bibliographic data
MR1475677 65M15 (35L65)
Bouchut, F.; Perthame, B. Kružkov's estimates for scalar conservation laws revisited. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2847–2870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement